T Nation

Anybody Develop CVG from Testosterone?

i recently shaved my head and realized I have a scalp condition called CVG. It’s a pretty horrible deal and progresses very fast. The research I have done shows a link to steroid use and CVG. I have been on trt for almost 2 years and I’m almost sure this developed around when I started.

I’m thinking I need to come off the testosterone immediately as this is not something to mess with.

Anybody have experience with this?

Ask Terry Crews.

Hey mate,
I have just found a crease on my scalp and Im pretty sure is CVG, I have never had this before, I have been on TRT as well for about 1 year, in the last 4 weeks I started to take some HCG as together so I can keep my tests working, so I for now I stopped everything till I find whats going on.
Did yiu end up finding why was happening with you?
Mine is only one line, maybe 6 cm and not really deep… let us know what did you end up doing.
Cheers

I went to the dermatologist and he said not to worry about it. It’s a cosmetic issue for most. What I found was it could be caused by excessive Growth hormone caused by higher levels of hormones. I grew my hair longer and upped my finastride and it seems to be thinking the hair to hide the lines. It’s a total bummer because I know that I’ll need to wear my hair rather short in a few years if my hair keeps thining.

I spoke with my doctor that Im doing my TRT treatment and he said there’s no relation, Im just surprised because after some research I’ve done it, It definitely can be because of It.
So did you end up stopping your TRT or just adjusted the amounts your are taking? At the moment I stopped everything till I get my blood tests back, only taking one anastrozole a week because my estrogen levels were a bit high, since I started taking some HCG rogether with primoteston, wich I was taking half ML a week and 1500 units of HCG, wich I think was a bit too much and might have been the reason.
Did you end up going to any endrocrinologist or just dermatologist? So I guess we cannot get eid od the creases right? I only have one and not deep, but still annoying.
Thanks for your reply man, I really appreciate
Cheers

Mine seem to decrease in the mornings and then increase at certain times of the day… I have no idea what they are but I know you can’t get rid of them…and yeah it’s kind of a bummer but at least it’s in the back of my head.
I really just quit thinking about it… I did drop my dose initially but I’m back up to 100mg per week now… I think it was because they had me on too big of a dose to begin with …my scalp due to to much growth hormone from the high T Environment… the skin on my head just grew to fast or I leaned out to fast? Who knows those are all my theories… the guy called the lifting dermatologist over on Facebook told me it has nothing to do with hormone replacement but who knows…

Yep, what a shame some doctors prescribing the TRT dont even know about this side effect, wich obviously is related to the therapy some how, as you are not the only person I find to be on TRT and developing CVG.
Well, at least my GP seems to be more interested to find out the cause more then my TRT doctor, as I said I have just done a bunch of blood tests to check my pituitary gland, to see if its all good.
Im convinced mine started soon as I started on HCG together with testosterone.
On monday I will find out about my blood tests and I wont stop looking till I find the answer why, meanwhile I will stop HCG and be only on testosterone, and keep tracking if any lines will appear on my scalp.
If blood tests come all good, I will book and endocrinologist to see a bit deeper about it.
I will keep you posted if I find anything about the causes bro.
Cheers

Testosterone is not a cause of cutis verticis gyrata. It is can be caused by excessive growth hormone or pituitary tumor and possible connective tissue diseases. Usually the cause is unknown. In dermatology it is considered a cosmetic problem and no single treatment is usually effective.

A pack of hotdogs comes to mind when I see it on overweight guys with shaved heads. TRT does different things to different people. But it may not be due to TRT.